# SDR CALA0400306

- Difficulty date: March 1, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 14,484 hours, 5,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A8126
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT Z-CHANNEL IN FORWARD CARGO COMPARTMENT CORRODED AT STA 490-500.  A NEW Z-CHANNEL WAS INSTALLED IAW SRM 53-30-15.
